Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 3, Pages 217-235
Properties of solution set of stochastic inclusions
Institute of Mathematics, Higher College of Engineering, Podgórna 50, Zielona Góra 65-246, Poland
Received 1 April 1993; Revised 1 July 1993
Copyright © 1993 Michał Kisielewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The properties of the solution set of stochastic inclusions are
investigated. They are equivalent to properties of fixed points sets of
appropriately defined set-valued mappings.